# SDR WX0A2021041673683

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 37,556 hours, 23,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATT CAP TEST FAILS 12WL R EMERG EXIT / FOUND BATTERY PACK DEAD AT 12WL-REMOVED AND REPLACED BATTERY PACK AND EPSU TEST OK REF AMM 33-51-38 PB 401."
